MAUDE Adverse Event Report: MICROVENTION SCEPTER XC; ACCESS DEVICES

MICROVENTION SCEPTER XC; ACCESS DEVICES
Model Number BC0411XC-ID-700
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The complaint as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the doctor observed debris floating in the scepter xc balloon during device preparation.This was realized during injection of contrast solution through balloon inflation port.The device was not used and was discarded, a new scepter xc was selected.The device was not used in patient; no negative outcome caused by device.
 
Additional Manufacturer Narrative
Investigation conclusion: the investigation of the returned balloon catheter found the coils at the proximal end of the balloon to be unwound and the yellow polyimide ring dislodged within the balloon near the unwound coils, which is consistent with the alleged product issue.The polyimide ring is a component of the device and not a foreign object as described in the reported event.The physical evaluation of the device could not identify the exact conditions or circumstances that led to the polyimide ring dislodging, but this condition is consistent with the device experiencing forces over specification due to over inflation.
 
Event or Problem Description
No additional information was received.

Brand Name
SCEPTER XC
Common Device Name
ACCESS DEVICES
Manufacturer (Section D)
MICROVENTION
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19134009
Report Number2032493-2024-00309
Device Sequence Number11926705
Product Code MJN
UDI-Device Identifier00842429103418
UDI-Public(01)00842429103418(11)231101(17)261031(10)0000452822
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC0411XC-ID-700
Device Lot Number0000452822
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown